# SDR FDEA2018080311877

- Difficulty date: July 31, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 37,274 hours, 19,234 cycles
- System (JASC): 5270 · Door Warning System
- Part: Converter
- Part number: 665010051
- Part serial: 145
- Condition: Failed
- Location: Door Warning
- Part time: 9,504 hours, 5,536 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD CABIN DOOR SLIDE WILL NOT ARM ON ECAM. DOOR ESCAPE SLIDE ARMING SYSTEM IS TO BE VERIFIED AS FULLY ARMED PRIOR TO  EACH DEPARTURE. A/C ARRIVED WITH NEITHER R1 OR R2 DOOR WARN LIGHT WORKING. HORN CK'D GOOD. RESET ASPSU IAW AMM CH 52-73-00 P501. ALL LIGHTS AND ECAM INDICATION CKS GOOD. REMOVED AND REPLACED SDAC DUE TO ECAM SLIDE DISPLAY INOP IAW AMM 31-55-22-04. OPS CHECK GOOD IAW AMM 52-73-00-05-01 AND IAW AMM 52-73-00-00-01.
